Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bubbly sour feeling in the center of my stomach, please suggest me

Each night as I sleep I get an almost bubbly sour feeling in the center of my stomach. when i awake the next morning, it has caused me to toss and turn all night. i am not sure what causes it. i was at one time addicted to opiates and the feeling is very simular to the one that you would get in the morning from being sick. no gas, no diarrhea jus discomfort. could there be permanent dammage done from my one time drug use?
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Anonymous....
This discomfort can be due to gastric ulcer or oesophageal reflux(food reflux back from stomach into lower esophagus).You just have to do following measures:-

1-Dont eat too much at 1 time rather have short meals.
2-Avoid spicy things.
3-Avoid smoking.
4-While sleeping use 2 pillows under your head.

You can take also take medication
1- Cap omeprazole 20mg once daily

I hope this will help you. If the symptoms doesnot resolve in 1 week consult your nearest doctor

Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor